# SDR CA150415003

- Difficulty date: April 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 10,336 hours
- Engine: Allsn 250C47B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 407050201101
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE TO THE CROSSTUBE WAS FOUND AFTER LANDING.
